# SDR UIEA2017072801359

- Difficulty date: July 22, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 75,187 hours, 13,694 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER BEAM INNER WEB BS 1810 - 1840 AND 1890 - 1920 FOUND CORRODED AROUND DOOR LINER ANCHOR NUT AREAS.   CORROSION REMOVED IAW SRM 51-10-02, AND CHECKED WITHIN SRM 52-30-02-1A ALLOWABLE DAMAGED 1, FIG 101.
